- 10-21-2008, 08:41 PM
I think i have narrowed my eye problems to blood pressure. I have used prohormones for so long with no side effects and now it seems like i have issues. I get flushed face, skin, etc...easily.
My eyes are red every morning? Can someone explain this? I workout at night and as soon as I workout, my eyes start to get red. Also, afterwards, they burn and feel like they want to close. This happens every morning as well. Can someone help me with this? Supplements to take if anyone might know what it is. I have been to 3 eye docs. All saying that i have very healthy eyes so it has to be internal? I am taking celery seed and hawthorne for BP. Started that saturday? So please guide me in right direction ?
- 10-21-2008, 09:41 PM
subconjunctival hemorrhage is what it is? Someone know the procedures to get rid of this? I have had it for 4 months or so? Have no clue what to do. i think using red eye stuff has worsened it but i almost have to because it is so red. But i think subconjunctival hemorrhage is what it is. Someone help with treatment?
- 10-22-2008, 12:46 AM
You'd be well served to get BP cuff.
If your BP is so high it's causing hemorrhaging, you're gonna need a helluva lot more than celery salt or hawthorne, that's for sure. No caffeine, and watch your sodium intake.
Seriously dude, get on the horn and start calling docs and get fitted in asap. You only have one pair of eyes, and a single heart.
10-22-2008, 01:01 PM
10-22-2008, 01:18 PM
I have been to 3 eye docs. ENDO doc. Had blood work and everything is fine. So i dont know. I think it is more white coat hypertension. I dont know.
10-22-2008, 02:14 PM
Is your vision blurry all the time? If so, get in to see an opthamologist ASAP.
If your vision is blurry only some of the time, get a cuff and start tracking it, and see if it correlates with the vision issue. I know when I was taking too much thyroid, thus stressing my adrenals, it worsened my already blurry vision -- my vision is blurry from my dysautonomia (POTs).
If you refuse to go to the doctor, I recommend Hawthorne extract, 500 mgs (I think) 3 times per day and Red Rice Yeast (1200 mgs, once per day). A diuretic, like celery seed salt, could also help; make sure you drink 8+ glasses of water today -- not too fast, as that raises BP quite a bit. No upper supplements and no heavy lifting. Again NO heavy lifting. That may have caused the hemmorhage.
Hang in there.
10-22-2008, 02:35 PM
Never once had blurry vision. Never. Eyes are generally healthy. Been to 3 eye docs. ALl said great eye health. Might be dry eyes as one said. I wake up in the morning and they are red. they get better during the day but once I go lift, they start getting worse again. I do have some pain behind them after i am done lifting. Other than that, nothing to serious.
Also, i do have flushing when i go to a doctor. Gets worse in those situations.
10-22-2008, 03:58 PM
I'd get that cuff, and start measuring. Do 50 push ups and then take your BP. If you are well over 200, you need to do something about it. You dont want to have a stroke.
10-22-2008, 04:07 PM
10-22-2008, 04:09 PM
I just think my BP fluctuates all day long. I get hot on my face and body and then it comes and goes. I dont know. Could that be possible?
10-22-2008, 06:28 PM
If it's often when you eat, you could have a tyramine sensitivity. Not very common. It causes major adrenaline flushes.
Try the push-up test. You can get a cuff for $39 at Costco, or around $45-50 at Target, Walmart of Walgreens.
Hang in there.
10-22-2008, 09:48 PM
appreciate it. I ran tonight and i see that my ankles, knees, knuckles, hands, are all very red. even the fronts of legs, etc..Not usually common with me. I guess that is from elevated blood against the skin?
10-22-2008, 09:49 PM
also, i am putting a VERY high dose of minoxidil and azelaic acid on the front of my head before bed. It is a topical product to prevent balding on the front. I dont really need it, just precautionary measures. Would that cause facial flushing? Minoxidil, etc??
10-22-2008, 11:18 PM
I have no idea what is causing your symptoms, but could be elevated BP.
10-22-2008, 11:53 PM
I have also been on proscar for 7 years or so. I recently quit a few months ago. That could possibly be it as well. But i almost ruled that out
10-22-2008, 11:55 PM
Nizoral is for dandruff. I dont have that
Similar Forum Threads
- By gettin'old in forum Exercise ScienceReplies: 12Last Post: 11-15-2011, 01:25 PM
- By Tomahawk88 in forum Training ForumReplies: 3Last Post: 09-09-2010, 11:56 AM
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 6Last Post: 10-20-2008, 01:07 PM
- By Jstedt in forum SupplementsReplies: 2Last Post: 06-29-2007, 05:10 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 11:38 AM